RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 167, Number 4, Pages 735–738 (Mi dan32184)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Difference schemes with linearization of fronts for solution of multifront problems of Stefan type

B. M. Budak, N. L. Gol'dman, A. B. Uspenskii

Lomonosov Moscow State University

Full text: PDF file (541 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.61
Presented: A. A. Dorodnitsyn
Received: 12.07.1965

Citation: B. M. Budak, N. L. Gol'dman, A. B. Uspenskii, “Difference schemes with linearization of fronts for solution of multifront problems of Stefan type”, Dokl. Akad. Nauk SSSR, 167:4 (1966), 735–738

Citation in format AMSBIB
\Bibitem{BudGolUsp66}
\by B.~M.~Budak, N.~L.~Gol'dman, A.~B.~Uspenskii
\paper Difference schemes with linearization of fronts for solution of multifront problems of Stefan type
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 167
\issue 4
\pages 735--738
\mathnet{http://mi.mathnet.ru/dan32184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0207311}
\zmath{https://zbmath.org/?q=an:0218.65031}


Linking options:
  • http://mi.mathnet.ru/eng/dan32184
  • http://mi.mathnet.ru/eng/dan/v167/i4/p735

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Voevodin, T. B. Grankina, “Numerical modeling of the growth of an ice cover in a reservoir”, J. Appl. Industr. Math., 2:3 (2008), 440–446  mathnet  crossref  mathscinet
    2. A. F. Voevodin, T. B. Grankina, “Matematicheskoe modelirovanie ledotermicheskogo rezhima presnykh i solenykh vodoemov”, Sib. zhurn. industr. matem., 15:2 (2012), 56–63  mathnet
  • Number of views:
    This page:26
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019